Uygun, Nihan2021-06-232021-06-2320141029-242Xhttps://doi.org/10.1186/1029-242X-2014-89https://hdl.handle.net/20.500.12491/7975In this short paper, we give a generalization of the classical Korovkin approximation theorem (Korovkin in Linear Operators and Approximation Theory, 1960), Volkov-type theorems (Volkov in Dokl. Akad. Nauk SSSR 115: 17-19, 1957), and a recent result of (Tasdelen and Erencin in J. Math. Anal. Appl. 331(1): 727-735, 2007).eninfo:eu-repo/semantics/openAccessPositive Linear OperatorKorovkin TheoremVolkov-type TheoremModules of ContinuityCompact Hausdorff SpacesOn the Korovkin approximation theorem and Volkov-type theoremsArticle10.1186/1029-242X-2014-892-s2.0-84899720998Q2WOS:000332084500006Q2